# SDR WX0A073200

- Difficulty date: November 1, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N234NV
- Make and model: Airbus A320-214
- Aircraft serial: 1467
- Aircraft time: 42,776 hours, 27,003 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517417
- Part serial: L20566
- Condition: Unwanted Deploy
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE DEPLOYED.  REMOVED AND REPLACED THE DOOR SLIDE ASSY  IAW AMM 25-62-44. OP TESTED OK.
